# SDR A6WA200640060

- Difficulty date: January 31, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 11,564 hours, 9,684 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J-ANGLE ON TRANSVERSE BEAM FS 280 BETWEEN LBL 9.0 AND RBL9.0 HAS AREAS OF CORROSION AT CAMLOCK RECEPTICAL.  LARGEST AREA MEASURES APPROX 1.5 INCH L X 1.0 INCH W X .009 INCH D.  MAINTENANCE REMOVED DAMAGE ANGLE AND INSTALLED NEW ANGLE IAW SRM.  (K)
